# SDR XGNA2024021336673

- Difficulty date: January 2, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N36673
- Make and model: Beech 58
- Aircraft serial: TH1143
- Aircraft time: 18,988 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 9562001071
- Part serial: 646
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 18,988 hours
- Component: Horizontal Stab, Beech, NA
- Component part number: 9562001085
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1/2" CRACK IN LOWER FLANGE RADIUS OF FRONT SPAR CHANNEL OF LEFT HORIZONTAL STABILIZER.
